Comptes Rendus
Statistique/Probabilités
Estimation de modèles ARMA à changements de régime récurrents
[Estimating ARMA models with recurrent regime changes]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 1, pp. 55-58.

This Note considers estimation of time-varying ARMA models. We focus on models with recurrent but non-periodic changes in regime. Conditions ensuring the consistency and the asymptotic normality of two sequences of least squares estimators are given. These conditions are made explicit when the regime generated process is a Markov chain.

Cette Note considère l'estimation de modèles ARMA à coefficients dépendant du temps. Nous étudions des modèles à changements de régime récurrents mais non-périodiques. Nous donnons des conditions pour la convergence et la normalité asymptotique de deux suites d'estimateurs des moindres carrés. Ces conditions sont rendues explicites pour des modèles à changements de régime Markoviens.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.04.014
Christian Francq 1; Antony Gautier 1

1 Université Lille 3, GREMARS, BP 149, 59653 Villeneuve d'Ascq cedex, France
@article{CRMATH_2004__339_1_55_0,
     author = {Christian Francq and Antony Gautier},
     title = {Estimation de mod\`eles {ARMA} \`a changements de r\'egime r\'ecurrents},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {55--58},
     publisher = {Elsevier},
     volume = {339},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2004.04.014},
     language = {fr},
}
TY  - JOUR
AU  - Christian Francq
AU  - Antony Gautier
TI  - Estimation de modèles ARMA à changements de régime récurrents
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 55
EP  - 58
VL  - 339
IS  - 1
PB  - Elsevier
DO  - 10.1016/j.crma.2004.04.014
LA  - fr
ID  - CRMATH_2004__339_1_55_0
ER  - 
%0 Journal Article
%A Christian Francq
%A Antony Gautier
%T Estimation de modèles ARMA à changements de régime récurrents
%J Comptes Rendus. Mathématique
%D 2004
%P 55-58
%V 339
%N 1
%I Elsevier
%R 10.1016/j.crma.2004.04.014
%G fr
%F CRMATH_2004__339_1_55_0
Christian Francq; Antony Gautier. Estimation de modèles ARMA à changements de régime récurrents. Comptes Rendus. Mathématique, Volume 339 (2004) no. 1, pp. 55-58. doi : 10.1016/j.crma.2004.04.014. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.04.014/

[1] G.J. Adams; G.C. Goodwin Parameter estimation for periodic ARMA models, J. Time Ser. Anal., Volume 16 (1995), pp. 127-146

[2] R. Azrak, G. Mélard, Asymptotic properties of quasi-likelihood estimators for ARMA models with time-dependent coefficients, document de travail, ISRO et ECARES, 1999

[3] I.V. Basawa; R. Lund Large sample properties of parameter estimates for periodic ARMA models, J. Time Ser. Anal., Volume 22 (2001), pp. 651-663

[4] A. Bibi; C. Francq Consistent and asymptotically normal estimators for cyclically time-dependent linear models, Ann. Inst. Statist. Math., Volume 55 (2003), pp. 41-68

[5] C. Francq, A. Gautier, Estimation of time-varying ARMA models and applications to series subject to Markovian changes in regime, document de travail, Université Lille 3, GREMARS, http://gremars.univ-lille3.fr/~gautier/longversion.ps, 2003

Cited by Sources:

Comments - Policy


Articles of potential interest

Influence asymptotique de la correction par la moyenne sur l'estimation d'un modèle AR(1) périodique

Antony Gautier

C. R. Math (2005)


Stationnarité et inférence asymptotique de modèles bilinéaires périodiques

Abdelouahab Bibi; Antony Gautier

C. R. Math (2005)


A conditional least squares approach to PGARCH and PARMAPGARCH time series estimation

Abdelouahab Bibi; Ines Lescheb

C. R. Math (2010)